Table of Contents
ISRN Geometry
Volume 2013, Article ID 391721, 6 pages
http://dx.doi.org/10.1155/2013/391721
Research Article

Postulation of a Union , , of a Given Zero-Dimensional Scheme and Several General Lines

Department of Mathematics, University of Trento, Povo, 38123 Trento, Italy

Received 10 October 2013; Accepted 5 November 2013

Academic Editors: E. Previato and F. Shi

Copyright © 2013 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hartshorne and A. Hirschowitz, “Droites en position générale dans l'espace projectif,” in Algebraic Geometry, vol. 961 of Lecture Notes in Mathematics, pp. 169–188, Springer, Berlin, Germany, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Carlini, M. V. Catalisano, and A. V. Geramita, “Bipolynomial Hilbert functions,” Journal of Algebra, vol. 324, no. 4, pp. 758–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Carlini, M. V. Catalisano, and A. V. Geramita, “3-dimensional sundials,” Central European Journal of Mathematics, vol. 9, no. 5, pp. 949–971, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Carlini, M. V. Catalisano, and A. V. Geramita, “Reduced and non-reduced linear spaces: lines and points,” Algebraic Geometry, 2013. In press. View at Publisher · View at Google Scholar
  5. R. Hartshorne, Algebraic Geometry, Springer, New York, NY, USA, 1977. View at MathSciNet